Article (Scientific journals)
Long time existence of Ricci-harmonic flow
Li, Yi
2016In Frontiers of Mathematics in China, 11 (5), p. 1313-1334
Peer Reviewed verified by ORBi
 

Files


Full Text
Long time existence of Ricci-harmonic flow.pdf
Publisher postprint (239.93 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Ricci-harmonic flow (RHF); curvature pinching estimates; bounded scalar curvature
Abstract :
[en] We give a survey about recent results on Ricci-harmonic flow
Disciplines :
Mathematics
Author, co-author :
Li, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; Shanghai Jiao Tong University > Mathematics
External co-authors :
yes
Language :
English
Title :
Long time existence of Ricci-harmonic flow
Publication date :
07 September 2016
Journal title :
Frontiers of Mathematics in China
ISSN :
1673-3576
Publisher :
Springer, Berlin, Germany
Volume :
11
Issue :
5
Pages :
1313-1334
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 01 February 2017

Statistics


Number of views
87 (14 by Unilu)
Number of downloads
257 (12 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
4
OpenCitations
 
5
WoS citations
 
8

Bibliography


Similar publications



Contact ORBilu